# SDR 03FDEA00177

- Difficulty date: February 25, 2003
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 48,346 hours, 34,031 cycles
- Engine: Pwa JT8D9
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB, STA 1174, RBL 18, WL 208. REMOVED CORROSION AT STA 1174.   WEB FOUND OUT OF LIMITS.  FABRICATED REPAIR PARTS AND INSTALLED IAW SRM 53-1Q0-1, 51-40-2.
